Panadol Extra Tablets 24's

More Views

Panadol Extra Tablets 24's Product Code: 26816
€4.90

Availability: In stock

Add to Wishlist
Description

Details

Panadol Extra Film-coated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 48 tablets per order.

How to use

Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period. 

Ingredients

Each tablet contains 500mg of paracetamol and 65mg of caffeine. 

Other ingredients: starch pregelatinised, Povidone K-25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate. 

If you are pregnant or breast-feeding.

This medication should not be taken while pregnant or breastfeeding unless advised by your doctor.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects.

There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Additional Information

Additional Information

SKU26816
ColourN/A
Coming SoonN/A
BrandNo
Reviews

Please wait...

Thank You!


Continue shopping
View Basket